θ-Centralizers on Semiprime Banach *-algebras
AbstractWe generalize the celebrated theorem of Johnson and prove that every left θ -centralizer on a semisimple Banach algebra with left approximate identity is continuous. We also investigate the generalized Hyers–Ulam–Rassias stability and the superstability of θ -centralizers on semiprime Banach *-algebras.
How to Cite
Nikoufar, I., and J. M. Rassias. “θ-Centralizers on Semiprime Banach *-Algebras”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 2, Feb. 2014, pp. 269–278, http://umj.imath.kiev.ua/index.php/umj/article/view/2129.